# SDR ASOA2012121402659

- Difficulty date: November 16, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,705 hours, 17,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 280 LOWER BULKHEAD WEB HAS CORROSION DAMAGE.  RECEIVED AND COMPLIED WITH EC/TC REO 670-53-11-594 AND GENERIC REO 670-53-11-594 REV-DATED 04/27/2011.
